Opened Access Purity of exponential sums on An, II

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Rojas León, Antonio
Departamento: Universidad de Sevilla. Departamento de álgebra
Fecha: 2007-03
Publicado en: Journal für die reine und angewandte Mathematik, 603, 35-53.
Tipo de documento: Artículo
Resumen: We give a purity result for exponential sums of the type P x∈kn ψ(f(x)), where k is a finite field of characteristic p, ψ : k → C* is a non-trivial additive character and f ∈ k[x1, . . . , xn] is a polynomial whose highest degree homogeneous form splits as a product of factors defining a divisor with normal crossings in P n−1.
Cita: Rojas León, A. (2007). Purity of exponential sums on An, II. Journal für die reine und angewandte Mathematik, 603, 35-53.
Tamaño: 271.4Kb
Formato: PDF

URI: http://hdl.handle.net/11441/42020

DOI: http://dx.doi.org/10.1515/CRELLE.2007.011

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones